BIROn - Birkbeck Institutional Research Online

    The expressive rate of constraints

    Chen, Hubie (2005) The expressive rate of constraints. Annals of Mathematics and Artificial Intelligence 44 (4), pp. 341-352. ISSN 1012-2443.

    Full text not available from this repository.


    In reasoning tasks involving logical formulas, high expressiveness is desirable, although it often leads to high computational complexity. We study a simple measure of expressiveness: the number of formulas expressible by a language, up to semantic equivalence. In the context of constraints, we prove a dichotomy theorem on constraint languages regarding this measure.


    Item Type: Article
    School: Birkbeck Faculties and Schools > Faculty of Science > School of Computing and Mathematical Sciences
    Depositing User: Sarah Hall
    Date Deposited: 09 Mar 2021 14:46
    Last Modified: 09 Aug 2023 12:50


    Activity Overview
    6 month trend
    6 month trend

    Additional statistics are available via IRStats2.

    Archive Staff Only (login required)

    Edit/View Item Edit/View Item